# SDR CALA0000589

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LIP OF DOOR FASTENER HOLES DAMAGED AND SKIN GOUGED.  REPAIRED PER EA 9-5231-2-A0659 AND REMOVED AND REPLACED PER SRM 51-30-02.
